MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) OCTRODE TRIAL LEAD KIT, 60CM LENGTH; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) OCTRODE TRIAL LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3086
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post trail procedure and programming the patient was transported to the er due to chest pains.The patient was admitted due to abnormal cardiac marker and underwent cardiac stent the following day.The patient was discharged on (b)(6) 2026 and was cleared by cardiologist to resume stimulation trail.It is unknown if trail procedure contributed to this adverse event.The investigation was unable to determine the lead that is associated with the issue.
 
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report the allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs octrode percutaneous lead, model: 3086, udi: (b)(4), serial: (b)(6), batch: a000182557.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
OCTRODE TRIAL LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24650521
Report Number3006705815-2026-01735
Device Sequence Number9797392
Product Code LGW
UDI-Device Identifier05414734401555
UDI-Public(01)05414734401555(10)A000166929(17)261204
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3086
Device Catalogue Number3086
Device Lot NumberA000166929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight79 KG